# SDR ASAA2023022342087

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,304 hours, 15,240 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5188881
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE WOULD NOT START WITH IGN 1, BUT STARTED NORMALLY WITH IGN 2. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE LEFT AND RIGHT IGNITER PLUGS REF ASA T/C N8474000.
